Marietjie Frick ; Peter Katrenič - Progress on the traceability conjecture for oriented graphs

dmtcs:428 - Discrete Mathematics & Theoretical Computer Science, January 1, 2008, Vol. 10 no. 3 - https://doi.org/10.46298/dmtcs.428
Progress on the traceability conjecture for oriented graphs

Authors: Marietjie Frick ORCID-iD; Peter Katrenič

    A digraph is k-traceable if each of its induced subdigraphs of order k is traceable. The Traceability Conjecture is that for k ≥ 2 every k-traceable oriented graph of order at least 2k − 1 is traceable. The conjecture has been proved for k ≤ 5. We prove that it also holds for k = 6.


    Volume: Vol. 10 no. 3
    Section: Graph and Algorithms
    Published on: January 1, 2008
    Imported on: March 26, 2015
    Keywords: [INFO.INFO-DM] Computer Science [cs]/Discrete Mathematics [cs.DM]

    Share

    Consultation statistics

    This page has been seen 151 times.
    This article's PDF has been downloaded 212 times.